×

zbMATH — the first resource for mathematics

Correction to my paper on structure and ideal theory of commutative semigroups. (English) Zbl 0424.20055
MSC:
20M10 General structure theory for semigroups
20M12 Ideal theory for semigroups
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Satyanarayana M.: Structure and ideal theory of commutative semigroups. Czech. Math. Jour., 28 (103) (1978), 171-180. · Zbl 0389.20050
[2] Schwarz ┼átefan: Prime ideals and maximal ideals in semigroups. Czech. Math. Jour., 19 (94) (1969), 72-79. · Zbl 0176.29503
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.